was it a pill or capsule?
possibly reaction to other ingredients tho these are usually inert like gelatine in caps ( ugh )
is it possible that if swiy uses opiates
that swiy could have constipation? just a thought
and of course yes it could have been your choice of food before hand.
but in a syrup form ( oramorph ) and has never experienced a problem regardless of food eaten etc. codeine
tho does give swim belly ache and so does the constipation caused by opiate
swim has just googled and found this although it is for injectable morphine sulphate:
[h2]ARE THERE ANY SIDE-EFFECTS?[/h2]
Like many medicines Morphine Sulphate Injection BP may cause side-effects in some patients, particularly when it is first given. The most serious problem is with breathing which may become shallower. The most common side-effects that some other patients have had with Morphine Sulphate Injection BP include feeling sick, being sick, constipation, drowsiness and dizziness.
Other side-effects include
itching, wheals or skin rashes, difficulty in passing water, passing less water than usual, stomach pains
, dry mouth, sweating, flushing of the face, giddiness, slow or rapid pulse, palpitations, low blood pressure (you may feel faint, especially on standing), mental clouding or confusion, headache, mood swings, imagining things (hallucinations), small pupils (in the eye), blurred vision, double vision or other changes in vision.
Long term use may lead to reduced sexual drive or impotence.
maybe you are sensitive to it?